# SDR 2012FA0000765

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: General aviation
- Aircraft: N384MP
- Make and model: Cndair CL6002B16
- Aircraft serial: 5047
- Aircraft time: 7,724 hours, 4,311 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 600626331004
- Condition: Chafed
- Location: Zone 500
- Part time: 7,724 hours, 4,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE ASSY IN RT FUEL TANK WAS FOUND WITH A HOLE CHAFED THROUGH FROM RUBBING ON A LOCK FASTENER.  IT IS BELIEVED THAT THE LINE AT SOME POINT IN TIME WAS BENT FROM MX BEING PERFORMED IN THE TANK CAUSING IT TO RUB ON A LOCK FASTENER.
